Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 68, NWS Milwaukee, WI

September 18, 2014

NWS Milwaukee, WI issued this small craft advisory at Sep 18, 2014, 3:58 PM CDT. It took effect at Sep 19, 2014, 9:00 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 18, 2014, 3:58 PM CDT (20:58 UTC)
In effect from
Sep 19, 2014, 9:00 AM CDT
Expired
Sep 20, 2014, 2:52 PM CDT
In force
30 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WHUS73 KMKX 182058
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT THU SEP 18 2014

...GUSTY SOUTHERLY WINDS AND HIGH WAVES FRIDAY AND SATURDAY...

.HIGH PRESSURE EXITING THE GREAT LAKES REGION AND LOW PRESSURE
APPROACHING FROM THE NORTHERN PLAINS WILL LEAD TO AN INCREASING
PRESSURE GRADIENT ACROSS CENTRAL LAKE MICHIGAN NEAR SOUTHEAST
WISCONSIN ON FRIDAY. GUSTY SOUTHERLY WINDS 

LMZ643-190500-
/O.NEW.KMKX.SC.Y.0068.140919T1400Z-140920T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
358 PM CDT THU SEP 18 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 4 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO
4 PM CDT SATURDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS BY MID FRIDAY MORNING. GUSTS TO 30
  KNOTS FRIDAY AFTERNOON AND EVENING. WINDS VEERING SOUTHWEST 15
  TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON SATURDAY.

* WAVES: 3 TO 5 FEET FRIDAY BUILDING TO 4 TO 7 FEET FRIDAY
  AFTERNOON AND NIGHT. WAVES SUBSIDING TO 3 TO 6 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-190500-
/O.NEW.KMKX.SC.Y.0068.140919T1800Z-140920T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 PM CDT THU SEP 18 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 4 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO
4 PM CDT SATURDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS BY FRIDAY AFTERNOON. WINDS VEERING
  SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON SATURDAY.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET FRIDAY AFTERNOON
  THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
8 follow-up statements
528 
WHUS73 KMKX 190150
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 PM CDT THU SEP 18 2014

...GUSTY SOUTH WINDS AND BUILDING WAVES ON FRIDAY...

.A TIGHTENING PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES ON
FRIDAY WILL RESULT IN STRENGTHENING SOUTH WINDS AND BUILDING
WAVES. WIND GUSTS WILL INCREASE TO 25 KNOTS LATER FRIDAY MORNING
OR IN THE AFTERNOON WHICH WILL CAUSE WAVE HEIGHTS TO BUILD TO
EXCEED 4 FEET. 

THE BREEZY CONDITIONS ARE EXPECTED TO CONTINUE INTO
SATURDAY...AHEAD OF AN APPROACHING COLD FRONT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR THE NEAR SHORE WATERS OF LAKE
MICHIGAN FROM LATE FRIDAY MORNING NORTH OF PORT WASHINGTON...AND
BEGINNING FRIDAY AFTERNOON SOUTH OF PORT WASHINGTON.  

LMZ643-191000-
/O.CON.KMKX.SC.Y.0068.140919T1400Z-140920T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
850 PM CDT THU SEP 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 4 PM
CDT SATURDAY. 

* WINDS: NORTHEAST WINDS WILL VEER TO THE SOUTH LATE TONIGHT AND
  INCREASING TO 15 TO 25 KNOTS BY MID FRIDAY MORNING. GUSTS TO 30
  KNOTS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING. THE WINDS
  WILL VEER TO THE SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS ON SATURDAY.

* WAVES: BUILDING TO 4 TO 7 FEET FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-191000-
/O.CON.KMKX.SC.Y.0068.140919T1800Z-140920T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
850 PM CDT THU SEP 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO
4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 4 PM
CDT SATURDAY. 

* WINDS: NORTHEAST WINDS 5 TO 10 KNOTS WILL VEER TO THE SOUTH LATE
  TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY FRIDAY AFTERNOON. THE
  WINDS WILL VEER TO THE SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO
  25 KNOTS ON SATURDAY.

* WAVES: BUILDING TO 3 TO 5 FEET FRIDAY AFTERNOON THROUGH
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK

WWW.WEATHER.GOV/MKX
876 
WHUS73 KMKX 190810
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 AM CDT FRI SEP 19 2014

...GUSTY SOUTH WINDS AND BUILDING WAVES TODAY...

.A TIGHTENING PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES
TODAY WILL RESULT IN STRENGTHENING SOUTH WINDS AND BUILDING
WAVES. WIND GUSTS WILL INCREASE TO 25 KNOTS LATER THIS MORNING WHICH
WILL CAUSE WAVE HEIGHTS TO BUILD TO EXCEED 4 FEET.

THE BREEZY CONDITIONS ARE EXPECTED TO CONTINUE INTO SATURDAY...
AHEAD OF AN APPROACHING COLD FRONT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT FOR THE NEAR SHORE WATERS OF LAKE MICHIGAN FROM
MID MORNING NORTH OF PORT WASHINGTON...AND BEGINNING THIS AFTERNOON
SOUTH OF PORT WASHINGTON.

LMZ643-191615-
/O.CON.KMKX.SC.Y.0068.140919T1400Z-140920T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
310 AM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 PM CDT SATURDAY. 

* WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID
  MORNING MORNING. GUSTS TO 30 KNOTS WILL BE POSSIBLE THIS AFTERNOON
  AND EVENING. THE WINDS WILL VEER TO THE SOUTHWEST 15 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS ON SATURDAY.

* WAVES: BUILDING TO 4 TO 7 FEET FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-191615-
/O.CON.KMKX.SC.Y.0068.140919T1800Z-140920T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 AM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 4 PM CDT SATURDAY. 

* WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY THIS
  AFTERNOON. THE WINDS WILL VEER TO THE SOUTHWEST 15 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS ON SATURDAY.

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
733 
WHUS73 KMKX 191430
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CDT FRI SEP 19 2014

...GUSTY SOUTH WINDS AND BUILDING WAVES TODAY...

.A TIGHTENING PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES
TODAY WILL RESULT IN STRENGTHENING SOUTH WINDS AND BUILDING
WAVES. WIND GUSTS WILL INCREASE TO 25 KNOTS LATER THIS MORNING
WHICH WILL CAUSE WAVE HEIGHTS TO BUILD TO EXCEED 4 FEET.

THE BREEZY CONDITIONS ARE EXPECTED TO CONTINUE INTO SATURDAY...
AHEAD OF AN APPROACHING COLD FRONT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT FOR THE NEAR SHORE WATERS OF LAKE MICHIGAN FROM
MID MORNING NORTH OF PORT WASHINGTON...AND BEGINNING THIS
AFTERNOON SOUTH OF PORT WASHINGTON.

LMZ643-192230-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-140920T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
930 AM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY.

* WINDS: SOUTH WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS WILL BE
  POSSIBLE THIS AFTERNOON AND EVENING. THE WINDS WILL VEER TO THE
  SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON SATURDAY.

* WAVES: BUILDING TO 4 TO 6 FEET FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-192230-
/O.CON.KMKX.SC.Y.0068.140919T1800Z-140920T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 4 PM CDT SATURDAY. 

* WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY THIS 
  AFTERNOON. THE WINDS WILL VEER TO THE SOUTHWEST 15 TO 20 KNOTS 
  WITH GUSTS TO 25 KNOTS ON SATURDAY. 

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
243 
WHUS73 KMKX 192009
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT FRI SEP 19 2014

...GUSTY SOUTH WINDS AND HIGH WAVES TONIGHT...

.A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES WILL
RESULT IN BRISK SOUTH WINDS AND HIGH WAVES.

THE BREEZY CONDITIONS ARE EXPECTED TO CONTINUE INTO SATURDAY...
AHEAD OF AN APPROACHING COLD FRONT.

LMZ643-200415-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-140920T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
309 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY.

* WINDS: SOUTH WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS WILL BE
  POSSIBLE INTO THIS EVENING. THE WINDS WILL VEER TO THE
  SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON SATURDAY.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-200415-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-140920T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
309 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY.

* WINDS: SOUTH WINDS 15 TO 25 KNOTS. THE WINDS WILL VEER TO THE
  SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON SATURDAY.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
141 
WHUS73 KMKX 200206
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CDT FRI SEP 19 2014

...GUSTY SOUTH WINDS AND HIGH WAVES TONIGHT...

.A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES AHEAD OF
AN APPROACHING COLD FRONT WILL RESULT IN BREEZY SOUTHERLY...THEN
WESTERLY WINDS TONIGHT AND SATURDAY. HIGH WAVES ARE EXPECTED. 

LMZ643-201015-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-140920T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
906 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY.

* WINDS: SOUTH 15 TO 20 KNOTS WITH HIGHER GUSTS TONIGHT. THE
  WINDS WILL VEER TO THE SOUTHWEST SATURDAY MORNING...THEN DUE
  WEST DURING THE AFTERNOON AT 10 TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-201015-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-140920T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
906 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY.

* WINDS: SOUTH 15 TO 20 KNOTS WITH HIGHER GUSTS TONIGHT. THE
  WINDS WILL VEER TO THE SOUTHWEST SATURDAY MORNING...THEN DUE
  WEST DURING THE AFTERNOON AT 10 TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
088 
WHUS73 KMKX 200856
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 AM CDT SAT SEP 20 2014

...GUSTY SOUTH WINDS CONTINUING TODAY...

.A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES AHEAD
OF AN APPROACHING COLD FRONT WILL RESULT IN BREEZY SOUTHWEST WINDS
TODAY...WITH GUSTS TO 25 KNOTS. THE WINDS WILL TURN MORE WESTERLY
LATE TODAY AND THIS EVENING AND DIMINISH. THE OFFSHORE COMPONENT
OF THE WINDS WILL ALLOW WAVE HEIGHTS TO DECREASE SLIGHTLY TODAY
AND TONIGHT. 

LMZ643>646-201700-
/O.EXT.KMKX.SC.Y.0068.000000T0000Z-140921T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 AM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. THE
  WINDS WILL DIMINISH LATE THIS AFTERNOON AND EVENING AND VEER TO
  THE WEST. 

* WAVES: 3 TO 5 FEET NORTH OF PORT WASHINGTON...2 TO 4 FEET SOUTH
  OF PORT WASHINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
097 
WHUS73 KMKX 201415
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 AM CDT SAT SEP 20 2014

...GUSTY SOUTHWEST WINDS CONTINUING TODAY...

.A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES AHEAD
OF AN APPROACHING COLD FRONT WILL RESULT IN BREEZY SOUTHWEST
WINDS TODAY...WITH GUSTS TO 25 KNOTS. THE WINDS WILL TURN MORE
WESTERLY LATE TODAY AND THIS EVENING AND DIMINISH. THE OFFSHORE
COMPONENT OF THE WINDS WILL ALLOW WAVE HEIGHTS TO DECREASE
SLIGHTLY TODAY AND TONIGHT.

LMZ643>646-202215-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-140921T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
915 AM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. THE 
  WINDS WILL DIMINISH LATE THIS AFTERNOON AND EVENING AND VEER 
  TO THE WEST. 

* WAVES: 3 TO 5 FEET NORTH OF PORT WASHINGTON...2 TO 4 FEET 
  SOUTH OF PORT WASHINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HENTZ
WWW.WEATHER.GOV/MKX
483 
WHUS73 KMKX 201952
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT SAT SEP 20 2014

...SOUTHWEST WINDS DIMINISHING...

.A TROUGH WILL EXIT THE WESTERN LAKE MICHIGAN AREA THIS EVENING
BRINGING DIMINISHING WEST WINDS LATE THIS AFTERNOON.
STRONGER NORTH WINDS ARE EXPECTED LATER SUNDAY AND SMALL CRAFT
ADVISORY CONDITIONS WILL BE POSSIBLE.

LMZ643>646-202100-
/O.CAN.KMKX.SC.Y.0068.000000T0000Z-140921T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
252 PM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

THE GUSTY SOUTHWEST WINDS WERE DIMINISHING AND WILL BECOME WEST.
WITH THE OFFSHORE WINDS...WAVES WILL ALSO SUBSIDE.

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 3:37 PM CDT, 21 minutes earlier.

Area forecast discussion, Sep 18, 3:37 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT THU SEP 18 2014

.TONIGHT AND FRIDAY...FORECAST CONFIDENCE HIGH.

CLOUDS QUICKLY ERODED AWAY THIS AFTERNOON WITH MIXING. THE ONLY
CLOUDS HANGING AROUND YET THROUGH 330 PM ARE IN THE FAR EAST. EXPECT
THESE TO SCATTER OUT BY EARLY EVENING WITH HIGH PRESSURE OVER THE
AREA. CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR PATCHY LIGHT FOG
ONCE AGAIN.

WINDS WILL QUICKLY INCREASE OUT OF THE SOUTHEAST FRIDAY MORNING AND
VEER TO THE SOUTH MIDDAY. GUSTS TO 30 MPH WILL BE POSSIBLE. SKIES
WILL BEGIN CLEAR IN THE MORNING AND THEN PLAN ON INCREASING HIGH
CLOUDS DURING THE AFTERNOON AS A LOW PRESSURE TROUGH APPROACHES FROM
THE NORTHERN PLAINS. STEADY 925-850MB WARM AIR ADVECTION WILL ALLOW
FOR HIGHS TO RISE INTO THE LOWER TO MID 70S.

.SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY NIGHT

FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE HIGH.

KEPT POPS MAINLY IN THE CHANCE CATEGORY FRIDAY NIGHT AS FORCING WITH
LOW-LEVEL JET AHEAD OF THE SHORT WAVE TROUGH IS STRONGEST TO THE
NORTH AND WEST...CLOSER TO SURFACE LOW AND TRAILING COLD
FRONT/SURFACE TROUGH...THEN WEAKENS AS 850 MB WINDS HEEL OVER AND
LOWER BETWEEN 06Z AND 12Z SATURDAY. DID KEEP LIKELY POPS IN THE FAR
NORTH WHERE THERE IS A WEAK 850 MB CONVERGENCE MAX AS FLOW IS CROSS-
ISOTHERMAL OVER NOSE OF THE 850 MB THERMAL RIDGE.  SOUTHERLY WINDS
AHEAD OF FRONT WILL HOLD OVERNIGHT LOWS IN THE 60S WITH A FEW UPPER
50S IN THE EAST INLAND FROM THE LAKE.

BETTER CHANCES FOR PCPN COME SATURDAY AFTERNOON/EVENING AS THE FRONT
AND A LEAD SHORT WAVE TROUGH MOVE THROUGH THE SRN PORTION OF THE
STATE...ESPECIALLY IN THE SOUTHEAST...WHERE LOW-MID LEVEL
FRONTOGENETIC RESPONSE IS STRONGEST. TEMPS WARM INTO THE MID-UPPER
70S WITH MID-60S DEW POINTS AHEAD OF THE FRONT. POTENTIAL FOR SEVERE
WEATHER PREDICATED ON CIN DIMINISHING BEFORE THE FRONTAL PASSAGE AS
A NARROW CORRIDOR OF SURFACE-BASED CAPE IN THE 1000-1500 J/KG RANGE
DEVELOPS AHEAD OF THE FRONT. EFFECTIVE SHEAR RISES TO 30-40 KTS AT
THIS TIME WHICH WOULD BE SUFFICIENT TO SUPPORT AT LEAST A FEW STRONG
THUNDERSTORM UPDRAFTS CAPABLE OF PRODUCING HAIL AND GUSTY WINDS PER
SPC DAY 3 OUTLOOK.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

FRONT AND WIDESPREAD PCPN PUSH SOUTHEAST OF FORECAST AREA SATURDAY
EVENING...WITH A SECOND POCKET OF SHOWERS AND A FEW THUNDERSTORMS
CROSSING NRN WI OVERNIGHT AHEAD OF POTENT VORT MAXES THAT DIG THE
500 MB TROUGH DEEPER INTO THE STATE. MODELS DIFFER WITH SRN EXTENT
OF FORCING WITH THE DIGGING TROUGH AND A WEAK SECONDARY SURFACE
TROUGH...WHICH LEADS TO DIFFERENCES IN PCPN CHANCES. WILL FOLLOW A
BLENDED SOLUTION THAT KEEP SLIGHT CHANCE POPS IN THE NRN COUNTIES
AND FAR EAST OVERNIGHT...AND IN THE NORTHEAST CORNER SUNDAY. CLOUDS
AND 850 MB TEMPS STILL IN THE +8C TO +10C RANGE BRINGS LOWS IN THE
MID-UPPER 50S...WITH 925 MB TEMPS YIELDING HIGHS IN THE LOW 70S SW
AND UPPER 60S IN THE NE.

SKIES CLEAR AND PCPN CHANCES END AS HIGH PRESSURE BUILDS ACROSS
SUNDAY NIGHT....WITH LOWS IN THE 40S AWAY FROM LAKE MICHIGAN.

.LONG TERM...MONDAY THROUGH THURSDAY. FORECAST CONFIDENCE HIGH.

SURFACE HIGH TO DOMINATE THE EXTENDED...WITH ONLY THE GFS SHOWING A
WEAK AND DRY BACK-DOOR COLD FRONT DROPPING THROUGH THE GREAT LAKES
MONDAY NIGHT AND TUESDAY. OTHERWISE DRY WEATHER THROUGH THE WEEK
WITH TEMPERATURES EARLY IN THE WEEK IN THE UPPER 60S FOR HIGHS AND
MID-UPR 40S FOR LOWS...SLOWLY WARMING TO AROUND 50 FOR LOWS
WEDNESDAY NIGHT AND THE LOWER 70S FOR HIGHS NEXT THURSDAY.

&&

.AVIATION/00Z TAFS/...

IFR CLOUDS ARE WILL CONTINUE TO SCATTER OUT OVER FAR EASTERN
WI/LAKESHORE LATE THIS AFTERNOON. CLEAR SKIES AND LIGHT WINDS WILL
ALLOW FOR ANOTHER NIGHT OF PATCHY FOG...MAINLY THE MVFR VARIETY.

LOOK FOR GUSTY SOUTH WINDS BEGINNING BY MID FRIDAY MORNING. GUSTS TO
28 KNOTS WILL BE POSSIBLE DURING THE AFTERNOON...ESPECIALLY NORTH OF
MADISON AND MILWAUKEE.

&&

.MARINE...

HIGH PRESSURE RETREATING TO THE EAST AND A LOW PRESSURE/COLD FRONT
APPROACHING FROM THE WEST WILL BRING SMALL CRAFT ADVISORY CONDITIONS
FRIDAY THROUGH SATURDAY DUE TO BREEZY SOUTHERLY WINDS. THE HIGHEST
WAVES WILL BE LOCATED NORTH OF MILWAUKEE. A SMALL CRAFT ADVISORY IS
IN EFFECT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 PM FRIDAY TO 4 PM CDT SATURDAY FOR
     LMZ644>646.

     SMALL CRAFT ADVISORY FROM 9 AM FRIDAY TO 4 PM CDT SATURDAY FOR
     LMZ643.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...MRC
FRIDAY NIGHT THROUGH THURSDAY...REM
Hazardous weather outlook, Sep 18, 3:58 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT THU SEP 18 2014

WIZ046-047-051-052-056>060-062>072-192100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
358 PM CDT THU SEP 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS MAINLY FRIDAY NIGHT THROUGH
SATURDAY NIGHT AHEAD OF...AND ALONG AN APPROACHING COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-192100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 PM CDT THU SEP 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY
NIGHT AHEAD OF...AND ALONG AN APPROACHING COLD FRONT.

A SMALL CRAFT ADVISORY GOES INTO EFFECT FROM FRIDAY MORNING FROM
PORT WASHINGTON NORTH...AND OVER THE REMAINING NEARSHORE WATERS
FRIDAY AFTERNOON...CONTINUING INTO LATE SATURDAY AFTERNOON FOR
STRONG SOUTHERLY WINDS AHEAD OF THE FRONT. THE STRONG WINDS WILL
BUILD HIGH WAVES...ESPECIALLY FROM PORT WASHINGTON NORTH.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.